zoloft side effects - Mothering Forums
Forum Jump: 
 
Thread Tools
#1 of 5 Old 01-15-2010, 01:10 PM - Thread Starter
 
MommaShark's Avatar
 
Join Date: Oct 2007
Location: CA
Posts: 1,105
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)
Just started Zoloft for depression - breastfeeding 6 month old - so far the side effects are terrible - jittery, insomnia, diarrhea, how can I do this to my baby? She also had a rough night last night - not sure why but I hope she doesn't feel this way!

still learning
MommaShark is offline  
#2 of 5 Old 01-15-2010, 04:29 PM
 
beansmama's Avatar
 
Join Date: Aug 2007
Posts: 1,208
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)
I started Zoloft when I was about 6ish months prego and am still taking it (ds is almost 6 months).

I didn't have any major side effects when I first started, but when I upped the dose to 100mg/day I did get diarrhea and headaches...but only for a handful of days.

It SHOULD pass...but if it doesn't, call your doctor asap. You can try something else. Don't give up though. I suffered through terrible ppd without help with my first and it's just NOT worth it.

(((((hugs))))))
beansmama is offline  
#3 of 5 Old 01-15-2010, 10:51 PM
 
K-Mom3's Avatar
 
Join Date: Apr 2009
Posts: 456
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 1 Post(s)
How long have you been taking it? And what is your dose?

My side effects got worse every day for a week and then I had numb limbs and sweating and was so dizzy I couldn't sit up....so I talked to my mw and reduced my dose to 25 mg per day. After that my side effects were less, they were manageable. After taking the meds for a month or maybe even more, the side effects were not noticeable all the time. After several months, I upped my dose to 50 mg for a while because I needed a little more help with the depression.

So...I know that doesn't sound too encouraging....I guess I just recommend talking to your prescribing doctor and/or your pharmacist.


K-Mom3 is offline  
#4 of 5 Old 01-16-2010, 01:21 AM
 
mountainsunshine's Avatar
 
Join Date: Jul 2005
Location: LBI,NJ
Posts: 118
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)
When are you taking it? I took mine in the morning as a friend had suggested it. My side affects weren't too bad. Really none that you are listing. Maybe try taking it at a different time.I stayed on it for 6mo or so then tapered off. I started to gain weight which is abnormal for me and I also found that I was over the PP hump. Hope you feel better soon.

Sarah
mountainsunshine is offline  
#5 of 5 Old 01-16-2010, 04:45 PM - Thread Starter
 
MommaShark's Avatar
 
Join Date: Oct 2007
Location: CA
Posts: 1,105
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)
thanks i was taking 50 and dropped to 25 - feel fine now It's so scary for me to take anything while nursing!

still learning
MommaShark is offline  
Reply

Quick Reply
Message:
Drag and Drop File Upload
Drag files here to attach!
Upload Progress: 0
Options

Register Now

In order to be able to post messages on the Mothering Forums forums, you must first register.
Please enter your desired user name, your email address and other required details in the form below.
User Name:
If you do not want to register, fill this field only and the name will be used as user name for your post.
Password
Please enter a password for your user account. Note that passwords are case-sensitive.
Password:
Confirm Password:
Email Address
Please enter a valid email address for yourself.
Email Address:

Log-in

Human Verification

In order to verify that you are a human and not a spam bot, please enter the answer into the following box below based on the instructions contained in the graphic.



User Tag List

Thread Tools
Show Printable Version Show Printable Version
Email this Page Email this Page


Forum Jump: 

Posting Rules  
You may post new threads
You may post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off